# SDR 99ZZZX2364

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 8679523
- Condition: Damaged
- Location: Fuel Pump
- Component: 8974005
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PRESSURE RELIEF VALVE BODY, P/N 867927-1, WAS STILL IN FUEL PUMP HOUSING, BUT THE WRENCHING FLATS AND CAP OF RELIEF VALVE WERE FOUND HANGING FROM SAFETY WIRE CAUSING FUEL TO BE SPRAYED ON ENGINE.  FUEL COULD ONLY BE STOPPED BY SHUTTING OFF AIRFRAME SUPPLY TO ENGINE.  FOUND DURING GROUND POWER-UP OF AIRCRAFT WITH ENGINES STOPPED AND AIRFRAME BOOST PUMPS AND AIRRAME FUEL SHUT-OFF VALVES ON.
